# SDR ABXA9900021

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45940
- Engine: Pwa JT3D3B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 15144051
- Condition: Defective
- Location: Nr 3 Engine
- Part time: 4,017 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE OIL TEMPERATURE WENT TO 150 DEGREES AFTER TAKEOFF.  ENGINE WAS SHUTDOWN.  REPLACED NR 3 OIL COOLER, TEMPERATURE BULB AND REGULATOR.  OPS CHECKED GOOD.
